fbpx

Dimetapp Children’s Cold & Cough Syrup Grape, 4.0 FL OZ

$5.82

  
Reportar Abuso

Details

Ingredients

Active Ingredients: Brompheniramine Maleate, USP 2mg Antihistamine Dextromethorphan HBr, USP 10mg Cough Suppressant Phenylephrine HCL, USP 5mg Nasal Decongestant; Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD and C Blue No.1, FD and C Red No. 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.

Product features

As the #1 pharmacist recommended brand for children’s multi symptom cold and cough combinations, moms trust Dimetapp. Children’s Dimetapp Cold & Cough liquid medicine tackles your child’s most bothersome nasal, cough and cold symptoms. Dimetapp Cold & Cough for kid’s is a liquid medicine formulated with three cold-fighting ingredients: a nasal decongestant (Phenylephrine HCI), an antihistamine (Brompheniramine maleate) and a cough suppressant (Dextromethorphan HBr). The nasal decongestant works to temporarily restore free breathing through the nose to help clear a stuffy nose. The antihistamine/cough suppressant in this liquid cough medicine is tough on common upper respiratory symptoms like runny nose, sneezing, itchy, water eyes and itching of the nose or throat, as well as coughing due to minor throat irritation. Dimetapp Children’s Cold & Cough is alcohol-free, has a great grape flavor, which most children prefer to other flavors, and is suitable for children age six years and older. A dosage cup is provided in this packaging – review all labeled directions and warnings prior to administering to children.
  • Includes one 4 fl. oz. bottle of Children’s Dimetapp Cold & Cough alcohol-free liquid cold medicine, grape flavor
  • # 1 Pharmacist recommended brand for children’s cold and cough combinations
  • Multi-symptom cold medicine with a nasal decongestant (Phenylephrine HCI) that relieves stuffy nose to restore free breathing through the nose
  • Antihistamine (Brompheniramine maleate) temporarily relieves upper respiratory symptoms that can cause runny nose, sneezing and itchy, watery eyes
  • A suppressant for kids (Dextromethorphan HBr) that helps control the impulse to cough
  • HSA and FSA eligible item

Special Features

Other Information: Each 10 ml Contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Brompheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant); Phenylephrine HCl (nasal decongestant). Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, water eyes; cough. For ages 6 yrs & over. Alcohol-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.
Genero

Marca

No hay valoraciones aún.

Solo los usuarios registrados que hayan comprado este producto pueden hacer una valoración.

Información del vendedor

  • Nombre de la tienda: Walmart
  • Vendedor: Walmart
  • Dirección: 8651 NW 13th Terrace
    Doral, FL 33126
  • ¡Aún no se han encontrado valoraciones!

Localización de Producto

8651 Northwest 13th Terrace, Miami, Florida 33126, United States

Consulta de Producto

SKU: 11994860 Categorías: , ,
Actualizando...…
  • No hay productos en el carrito.